# SDR DALA2021111607078

- Difficulty date: April 9, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 79,549 hours, 28,224 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 ER/A 585688-14AD REV A ISSUED FOR DAMAGE TO THE LH ENGINE DRAG FITTING CLAMP-UP AND DIAGONAL BRACE. CORRECTIVE ACTION: REF ERA 585688-14AD REV A. (1777740)
